# SDR DALA2016031501947

- Difficulty date: March 14, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Bs 1193-1231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER FINGER DOUBLER AT SPLICE 26 LT BETWEEN BS 1193 AND BS 1231. FASTENERS WERE REMOVED IAW SRM 51-30-2. CORROSION WAS REMOVED IAW SRM 51-10-3, PAR 26. FINGER DOUBLER WAS REMOVED IAW SRM 51-30-2 AND 51-30-5.  FINGER DOUBLER WAS FABRICATED IAW SRM 53-04, FIG 12E.  FINGER DOUBLER WAS INSTALLED IAW SRM 51-30-2 AND 51-30-5.
